MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751LNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751LNAH
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.The customer¿s blood glucose level was 70 mg/dl.Customer stated that battery in insulin pump because it was received low battery and then she was not able to get insulin pump back up as well as customer was tried five batteries prior to calling.Customer stated that the contact on the battery cap was neither missing nor damaged.Customer stated that battery compartment and spring was neither damaged nor corroded.Customer stated that display did not return.Troubleshooting was performed for blank display.Customer was advised that the insulin pump needed to be replaced, to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display noted.Device was received with normal operating currents and passed self-test, a21 error test and displacement test.No unexpected off no power, bad battery, low battery, weak battery, battery out limit or failed battery test alarms noted during testing.

Brand Name
530G INSULIN PUMP MMT-751LNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9473637
Report Number2032227-2019-133216
Device Sequence Number2660121
Product Code OZO
UDI-Device Identifier00643169933194
UDI-Public(01)00643169933194
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751LNAH
Device Catalogue NumberMMT-751LNAH
Device Lot NumberA5751LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight53